# SDR WTAA950164

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 12040389001
- Condition: Unlatched
- Location: Avionics Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FAT - SERVICE DOOR LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE FOUND AVIONICS BAY DOOR UNLATCHED.  INSPECTED AND RESECURED AVIONICS BAY DOOR.  WARNING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
